Auftreten eines Sweet-Syndroms beim Ubergang von einem myelodysplastischen Syndrom in eine Erythroleukamie. [The appearance of Sweet's syndrome during the transition from a myelodysplastic syndrome to erythroleukemia]

Détails

ID Serval
serval:BIB_E523D8FDF9B8
Type
Article: article d'un périodique ou d'un magazine.
Sous-type
Etude de cas (case report): rapporte une observation et la commente brièvement.
Collection
Publications
Titre
Auftreten eines Sweet-Syndroms beim Ubergang von einem myelodysplastischen Syndrom in eine Erythroleukamie. [The appearance of Sweet's syndrome during the transition from a myelodysplastic syndrome to erythroleukemia]
Périodique
Deutsche Medizinische Wochenschrift
Auteur(s)
Grune  S., Panizzon  R., Egli  F., Siegenthaler  W., Greminger  P.
ISSN
0012-0472 (Print)
Statut éditorial
Publié
Date de publication
07/1996
Volume
121
Numéro
30
Pages
939-42
Notes
Case Reports
English Abstract
Journal Article
Review --- Old month value: Jul 26
Résumé
HISTORY AND CLINICAL FINDINGS: Two months after being diagnosed as having refractory anaemia with an excess of blasts in transformation (RAEB-T), a 62-year-old man presented in the emergency room with fever (40 degrees C) for two weeks and scattered deep-red macular indolent efflorescences over the chest, back, face and thighs. Other than splenomegaly there were no significant findings on physical examination. INVESTIGATIONS: Erythrocyte sedimentation rate was increased to 38 mm in the first hour. Haemoglobin concentration and platelet count were at the lower limits of normal, white cell count within the normal range. Differential count: 60 erythroblasts per 100 leukocytes and 33.5 blast cells. Two skin biopsies revealed massive oedema in the upper corium and focal erythrocyte extravasations. There were perivascular and perifollicular inflammatory infiltrates in the deeper layers and elastosis of the corium. There was no leukocytoclastic vasculitis. These findings established the diagnosis of Sweet syndrome and erythroleukaemia. TREATMENT AND COURSE: The erythroleukaemia was treated symptomatically and the skin changes gradually receded under prednisone, 1 mg/kg, but new spots occurred when the prednisone dose was halved. Candida oesophagitis occurred as a complication of the erythroleukaemia. Chest radiogram showed diffuse infiltrates in both upper lobes of the lung. Despite intensive antimycotic and antibiotic treatment the patient died 10 days later from pulmonary aspergillosis. CONCLUSION: This case report describes the rare occurrence of Sweet syndrome during the transformation from a myelodysplastic Syndrome to erythroleukaemia.
Mots-clé
Anemia, Refractory, with Excess of Blasts/complications/*diagnosis/therapy Aspergillosis/pathology Candidiasis/pathology Combined Modality Therapy Diagnosis, Differential Esophagitis/pathology Fatal Outcome Humans Leukemia, Erythroblastic, Acute/complications/*diagnosis/therapy Lung Diseases, Fungal/pathology Male Middle Aged Recurrence Sweet's Syndrome/complications/*diagnosis/therapy Time Factors
Pubmed
Web of science
Création de la notice
25/01/2008 16:54
Dernière modification de la notice
20/08/2019 16:08
Données d'usage